# SDR AALA200801252

- Difficulty date: May 8, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 32,016 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MCI  INFLIGHT T1964/08MAY - CREW REPORTED ACCESSORY COMPARTMENT OVERHEAT INDICATION.  RETURNED TO MCI AND LANDED WITHOUT INCIDENT.  FOUND RIGHT TEMPERATURE CONTROL VALVE DUCT BOOT LEAKING.  REPLACED BOOT AND CLAMPS FOR RIGHT TEMPERATURE CONTROL VALVE DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
